MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DS960S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
This complaint has been reviewed, and it has been determined that the device was returned to the third-party service center.The evaluation result found exist contamination of foam particles inside the blower kit.There was no reported patient death or serious injury, however the reported issue/event is reportable due to the potential to cause or contribute to a serious injury as identified in capa pr7211, in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.

Brand Name
BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22564083
Report Number2518422-2025-108038
Device Sequence Number14429305
Product Code MNS
UDI-Device Identifier00606959012516
UDI-Public(01)00606959012516
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS960S
Device Catalogue NumberDS960S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown